Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 120, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 12, 2020, 8:17 AM CDT for 5 counties in Minnesota. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2020, 8:17 AM CDT (13:17 UTC)
- Expired
- Aug 12, 2020, 9:00 AM CDT
- In force
- 43 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, MN, Nicollet County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 110 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 8:38 AM CDT | TSTM WND GST 53 | 1 Sse North Redwood, MN | ASOS STATION KRWF REDWOOD FALLS AP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 1.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1708 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
189
WUUS53 KMPX 121317
SVRMPX
MNC015-103-127-129-143-121400-
/O.NEW.KMPX.SV.W.0120.200812T1317Z-200812T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
817 AM CDT Wed Aug 12 2020
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northeastern Redwood County in southwestern Minnesota...
Southwestern Sibley County in central Minnesota...
Northeastern Brown County in south central Minnesota...
Southeastern Renville County in central Minnesota...
Northwestern Nicollet County in south central Minnesota...
* Until 900 AM CDT.
* At 817 AM CDT, a severe thunderstorm was located over Morton, or
near Redwood Falls, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Morton around 820 AM CDT.
Morgan and Franklin around 830 AM CDT.
Fairfax around 850 AM CDT.
Gibbon around 900 AM CDT.
Other locations impacted by this severe thunderstorm include St
George, North Redwood and Redwood Falls Airport.
This includes Jackpot Junction Casino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4446 9514 4464 9511 4463 9442 4434 9452
TIME...MOT...LOC 1317Z 280DEG 24KT 4454 9502
HAIL...1.00IN
WIND...60MPH
$$
JPC2 follow-up statements
387
WWUS53 KMPX 121342
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
842 AM CDT Wed Aug 12 2020
MNC127-121351-
/O.CAN.KMPX.SV.W.0120.000000T0000Z-200812T1400Z/
Redwood MN-
842 AM CDT Wed Aug 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN REDWOOD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the severe thunderstorm warning for
northeastern Redwood county has been cancelled.
LAT...LON 4441 9487 4450 9487 4455 9485 4463 9442
4434 9452
TIME...MOT...LOC 1341Z 283DEG 24KT 4449 9480
$$
MNC015-103-129-143-121400-
/O.CON.KMPX.SV.W.0120.000000T0000Z-200812T1400Z/
Sibley MN-Brown MN-Renville MN-Nicollet MN-
842 AM CDT Wed Aug 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTHWESTERN SIBLEY...NORTHEASTERN BROWN...SOUTHEASTERN RENVILLE
AND NORTHWESTERN NICOLLET COUNTIES...
At 841 AM CDT, a severe thunderstorm was located near Fairfax, or 15
miles east of Redwood Falls, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Fairfax around 850 AM CDT.
Gibbon around 910 AM CDT.
Other locations impacted by this severe thunderstorm include St
George.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4441 9487 4450 9487 4455 9485 4463 9442
4434 9452
TIME...MOT...LOC 1341Z 283DEG 24KT 4449 9480
HAIL...1.00IN
WIND...60MPH
$$
JPC831
WWUS53 KMPX 121356
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
856 AM CDT Wed Aug 12 2020
MNC015-103-129-143-121405-
/O.EXP.KMPX.SV.W.0120.000000T0000Z-200812T1400Z/
Sibley MN-Brown MN-Renville MN-Nicollet MN-
856 AM CDT Wed Aug 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SIBLEY...
NORTHEASTERN BROWN...SOUTHEASTERN RENVILLE AND NORTHWESTERN NICOLLET
COUNTIES WILL EXPIRE AT 900 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, heavy
rain is still likely with this thunderstorm, which may lead to
localized flooding.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.
LAT...LON 4441 9487 4450 9487 4455 9485 4463 9442
4434 9452
TIME...MOT...LOC 1355Z 280DEG 24KT 4447 9467
$$
JPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 6:58 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 12, 6:58 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion...UPDATED National Weather Service Twin Cities/Chanhassen MN 658 AM CDT Wed Aug 12 2020 .UPDATE... Issued at 658 AM CDT Wed Aug 12 2020 PoPs were raised to greater than 80 percent farther east into eastern Minnesota this morning. Thunderstorm activity has been increasing along the southern flank of this MCS during the last hour or so. A very pronounced MCV along the ND/SD border will continue to head east this morning and thunderstorms will follow that general motion. SPC Mesoanalysis does indicate a less favorable environment ahead of the activity, but if the strong moisture advection can keep pace with the line then it should continue to survive for at least another 3 to 4 hours. This is looking likelier since the line has slowed its forward progression to about 30 mph. Therefore, raised PoPs and QPF a bit farther east before the expected weakening trend occurs late morning east of I-35. && .SHORT TERM...(Today through Thursday) Issued at 414 AM CDT Wed Aug 12 2020 A sub-severe MCS is marching eastward across northern South Dakota early this morning. It is being driven by strong moisture advection at 925 mb and a fair amount of elevated instability. Global models have not handled this feature well at all, while some of the CAMs have picked up on it and continues to bring it eastward into central Minnesota later this morning. There is an impressive north-south moisture gradient across western MN early this morning with pwats greater than 1.5 inches west and less than 0.8 inches east. So far convection has not shown any signs of decaying, but it hasn't yet outrun the instability and deep moisture environment. Given its eastward motion around 40 mph, it's possible it will begin to do that during the next several hours unless the moisture axis begins to build eastward a bit quicker than current trends. The feature has a pretty impressive MCV as well, which could also help maintain its intensity well into the morning hours. One would expect it to track more southeast along the NW-SE instability gradient with time, but it has shown no signs of doing that yet either. I do expect some increase in convective activity a little farther south by sunrise, but the main circulation should continue almost due east across central MN into the early afternoon. Increased PoPs to greater than 80 percent across west central MN, then slowly decrease them to high chance by the time it would reach east central and/or south central MN mid to late morning given the increasing uncertainty. The remnant circulation may spark additional convection during the afternoon across eastern and southern MN, so maintained low PoPs through that time. The eastward progression of the moisture plume will halt as it reaches WI this afternoon, so kept PoPs quite low there. Temperatures may be suppressed from morning convection/outflows and extensive cloudiness for much of the day, so kept highs on the cooler side of guidance, particularly of those members that haven't resolved this feature. Fairly steep lapse rates of 7-8C/km and pwats of about an inch and a half will maintain decent instability through tonight across western MN. Shear is almost non-existent, but a LLJ of 35 kts could produce a few isolated thunderstorms, especially late. These chances will continue Thursday, but an interesting feature to keep an eye on could be approaching southern MN by late afternoon. An MCS over western Kansas early this morning has been resolved well by all of the global guidance. The remnant short wave will slowly advance east northeast across the Plains and mid Missouri Valley today into Thursday, reaching southern and eastern MN Thursday evening. If this continues to be advertised, PoPs may need to be raised late Thursday afternoon and especially Thursday night across parts of the area. .LONG TERM...(Thursday night through Tuesday) Issued at 414 AM CDT Wed Aug 12 2020 The highlights of the long term are the chances for showers and thunderstorms on Friday and Saturday, followed by cooler, drier weather Sunday through the end of the period. Thursday night the deterministic models are in agreement that an upper trough will be located somewhere around southwest Minnesota. The Canadian has PWATs around 2 inches and is stronger and faster with this feature resulting in very heavy rainfall from southwest Minnesota through the Twin Cities and then weakening as it moves off into west central Wisconsin. The GFS is a little farther west and several hours slower while the ECMWF keeps the heaviest precipitation near and south of the Iowa border. Friday evening another shortwave will traverse the area while a surface low in Canada will drag a cold front through the CWA sometime in the overnight hours. This will result in another chance for showers and thunderstorms. Dewpoints in the upper 60s to low 70s and mid- level lapse rates approaching 8 C/km are forecast to yield MLCAPE values in the 2000-3000 J/kg range over west central Minnesota, central Minnesota and southern Minnesota giving these areas the best chance for strong to severe thunderstorms. The SPC has placed much of Minnesota under a Slight Risk during this period, while the WPC also has the same area under a Marginal Risk for excessive rainfall. The instability lessens quickly from far eastern Minnesota into west central Wisconsin so the these areas are under a Marginal Risk for severe storms. After the front passes things will start to cool off and dry out, although some light showers could linger behind the front through the day on Saturday. High pressure will build into the area behind the front and set us up for several very nice days for this time of the year. Northwest flow will keep high temperatures in the 70s with dewpoints in the 50s through the period. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 658 AM CDT Wed Aug 12 2020 Thunderstorms are likely at all MN TAF sites this morning. The best chance will be RWF, STC, and MSP. Heavy rainfall can be expected with the line, as well as a brief wind shift to the west with gusts to 30 kts possible. The activity should weaken as it heads into WI and for now kept mention of TSRA out for RNH and EAU. KMSP...It appears if these thunderstorms survive, they will be arriving between 1430-1530Z. The tempo may need to be extended to 17Z if it ends up on the slower end of the range. MVFR cigs/visibilities are possible in the storms. Otherwise, low chance for -TSRA through the period with VFR conditions. /OUTLOOK FOR KMSP/ Thu...Mainly VFR. Chance MVFR/TSRA. Wind SE 10-15 kts. Fri...Mainly VFR. Chance MVFR/TSRA. Wind SE 10-15 kts. Sat...VFR with MVFR/TSRA possible late. Wind NW at 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && UPDATE...Borghoff SHORT TERM...Borghoff LONG TERM...CEO AVIATION...Borghoff
Hazardous weather outlook, Aug 12, 4:37 AM CDT, 3 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 437 AM CDT Wed Aug 12 2020 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 130945- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 437 AM CDT Wed Aug 12 2020 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...Today and Tonight. There is a chance of thunderstorms through tonight. Widespread severe weather is not expected, but a couple thunderstorms could be severe with large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periodic thunderstorms are expected Thursday through Saturday. There is a Marginal Risk for severe thunderstorms across western Minnesota Thursday and a Slight Risk across most of Minnesota on Friday. Large hail and damaging winds are possible, along with locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed. Borghoff
In the hours before
Special weather statement, Aug 12, 5:55 AM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
555 AM CDT Wed Aug 12 2020
MNZ041-047-048-121130-
Stevens-Pope-Douglas-
555 AM CDT Wed Aug 12 2020
...A LINE OF STORMS WILL AFFECT WESTERN DOUGLAS...WESTERN POPE AND
STEVENS COUNTIES...
At 555 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Wendell to near Artichoke. Movement was
northeast at 35 mph.
Winds in excess of 30 mph and dime size hail are possible with these
storms.
These storms will be near...
Morris and Hancock around 620 AM CDT.
Cyrus around 630 AM CDT.
Other locations impacted by these storms include Lake Emily, Alberta,
Garfield, Melby, Fish Lake, Holmes City, Farwell, Millerville and
Morris Airport.
LAT...LON 4576 9615 4576 9577 4610 9577 4611 9547
4542 9547 4541 9615
TIME...MOT...LOC 1055Z 238DEG 31KT 4604 9607 4542 9607
BorghoffSpecial weather statement, Aug 12, 5:57 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
557 AM CDT Wed Aug 12 2020
MNZ054>056-064-121130-
Chippewa-Yellow Medicine-Lac Qui Parle-Swift-
557 AM CDT Wed Aug 12 2020
...A LINE OF STORMS WILL AFFECT LAC QUI PARLE...NORTHWESTERN
CHIPPEWA...WESTERN YELLOW MEDICINE AND SWIFT COUNTIES...
At 557 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Lake Oliver to near Bellingham to
near Moritz. Movement was southeast at 30 mph.
Winds in excess of 30 mph and nickel size hail are possible with
these storms.
These storms will be near...
Lake Oliver around 600 AM CDT.
Madison around 610 AM CDT.
Canby and Dawson around 625 AM CDT.
Watson and Porter around 630 AM CDT.
Other locations impacted by these storms include Benson Airport,
Providence, Burr, St. Leo, Danvers, Hagen, Big Bend City, Appleton
Airport, Clontarf and Madison Airport.
LAT...LON 4501 9645 4523 9628 4518 9610 4524 9610
4524 9612 4540 9611 4541 9548 4463 9596
4463 9645
TIME...MOT...LOC 1057Z 303DEG 26KT 4539 9604 4510 9622 4485 9651
BorghoffSpecial weather statement, Aug 12, 6:45 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
645 AM CDT Wed Aug 12 2020
MNZ048-049-054>057-064-065-073-121230-
Chippewa-Yellow Medicine-Stearns-Kandiyohi-Renville-Pope-Lac Qui
Parle-Swift-Redwood-
645 AM CDT Wed Aug 12 2020
...A LINE OF STORMS WILL AFFECT SOUTHEASTERN LAC QUI PARLE...POPE...
CHIPPEWA...NORTHWESTERN REDWOOD...YELLOW MEDICINE...NORTHWESTERN
STEARNS...SWIFT...NORTHWESTERN RENVILLE AND KANDIYOHI COUNTIES...
At 645 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Lowry to near Murdock to Ghent.
Movement was east at 30 mph.
Winds in excess of 30 mph and dime size hail are possible with these
storms.
These storms will be near...
Murdock around 655 AM CDT.
Kerkhoven around 700 AM CDT.
Raymond around 720 AM CDT.
Willmar around 725 AM CDT.
Other locations impacted by these storms include Glenwood Airport,
Asbury, Swift Falls, Willmar Airport, Villard, Blomkest, St. Leo,
Lake Minnewaska, Greenwald and Danvers.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4477 9645 4520 9583 4541 9579 4541 9575
4558 9575 4576 9571 4576 9482 4501 9494
4440 9543 4443 9559 4462 9561 4463 9563
4463 9645
TIME...MOT...LOC 1145Z 288DEG 26KT 4573 9548 4519 9550 4452 9590
BorghoffSpecial weather statement, Aug 12, 7:34 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
734 AM CDT Wed Aug 12 2020
MNZ048-049-055>058-064-065-073-121330-
Chippewa-Yellow
Medicine-Stearns-Kandiyohi-Renville-Meeker-Pope-Swift-Redwood-
734 AM CDT Wed Aug 12 2020
...A LINE OF STORMS WILL AFFECT EASTERN POPE...WESTERN MEEKER...
EASTERN CHIPPEWA...CENTRAL REDWOOD...SOUTHEASTERN YELLOW MEDICINE...
WESTERN STEARNS...EASTERN SWIFT...RENVILLE AND KANDIYOHI COUNTIES
THROUGH 830 AM CDT...
At 733 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles east of Glenwood to near Raymond
to 7 miles southwest of Echo. Movement was east at 35 mph.
Winds in excess of 30 mph and dime size hail are possible with these
storms.
Locations impacted include...
Willmar, Redwood Falls, Litchfield, Sauk Centre, Melrose, Albany,
Olivia, Paynesville, Richmond, Clara City, Renville and New London.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in the Twin Cities.
LAT...LON 4498 9535 4574 9533 4577 9454 4509 9451
4442 9500 4444 9559 4460 9561
TIME...MOT...LOC 1233Z 251DEG 32KT 4563 9523 4498 9521 4454 9552
JPCSpecial weather statement, Aug 12, 8:14 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
814 AM CDT Wed Aug 12 2020
MNZ057-058-065>067-073>075-121400-
Brown-McLeod-Sibley-Kandiyohi-Renville-Meeker-Nicollet-Redwood-
814 AM CDT Wed Aug 12 2020
...A LINE OF STORMS WILL AFFECT MEEKER...SOUTHEASTERN REDWOOD...
WESTERN SIBLEY...MCLEOD...CENTRAL BROWN...EASTERN RENVILLE...EASTERN
KANDIYOHI AND NORTHWESTERN NICOLLET COUNTIES THROUGH 900 AM CDT...
At 813 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near New London to near Hector to 7 miles
east of Wabasso. Movement was east at 30 mph.
Winds in excess of 40 mph and dime size hail are possible with these
storms.
Locations impacted include...
Hutchinson, Redwood Falls, Litchfield, Sleepy Eye, Dassel, Winthrop,
New London, Fairfax, Hector, Atwater, Watkins and Morgan.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in the Twin Cities.
LAT...LON 4437 9528 4478 9483 4532 9493 4532 9439
4528 9438 4528 9426 4499 9426 4498 9423
4467 9420 4416 9469
TIME...MOT...LOC 1313Z 278DEG 26KT 4528 9483 4477 9472 4442 9510
JPCLocal storm report, Aug 12, 8:16 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
816 AM CDT WED AUG 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM HAIL 1 NE REDWOOD FALLS 44.55N 95.10W
08/12/2020 E0.88 INCH REDWOOD MN CO-OP OBSERVER
MOSTLY PEA SIZED WITH A NEW NICKELS.
&&
NCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 5:21 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 39 min |
| Aug 12, 5:55 AM CDT | Special Weather Statement | MPX | Stevens | 35 min |
| Aug 12, 5:57 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Swift | 33 min |
| Aug 12, 6:04 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 30 min |
| Aug 12, 6:45 AM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi, Pope, Swift, Yellow Medicine | 45 min |
| Aug 12, 7:34 AM CDT | Special Weather Statement | MPX | Kandiyohi, Meeker, Renville, Stearns | 56 min |
| Aug 12, 8:14 AM CDT | Special Weather Statement | MPX | Brown, McLeod, Meeker | 46 min |
| Aug 12, 9:02 AM CDT | Special Weather Statement | MPX | Brown, Nicollet, Watonwan | 73 min |
| Aug 12, 9:09 AM CDT | Special Weather Statement | MPX | Faribault | 51 min |
| Aug 12, 9:37 AM CDT | Special Weather Statement | MPX | Blue Earth, Faribault, Le Sueur, Nicollet | 53 min |
| Aug 12, 10:31 AM CDT | Special Weather Statement | MPX | Blue Earth, Le Sueur, Rice, Steele, Waseca | 59 min |
| Aug 12, 11:16 AM CDT | Special Weather Statement | MPX | Waseca | 44 min |
| Aug 12, 11:55 AM CDT | Special Weather Statement | MPX | Freeborn | 35 min |
| Aug 12, 1:02 PM CDT | Special Weather Statement | MPX | Sherburne | 43 min |
| Aug 12, 3:02 PM CDT | Special Weather Statement | MPX | Benton | 43 min |
| Aug 12, 3:46 PM CDT | Special Weather Statement | MPX | Sherburne | 44 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.